# SDR AALA202111119742

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 787-8
- Aircraft serial: 40630
- Aircraft time: 21,527 hours, 2,811 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Restraint
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 EMERGENCY EQUIP STOWAGE WHEEL CHAIR KIT MISSING. REPLACED WHEELCHAIR RESTRAINT KIT IN R4 EMERGENCY EQUIPMENT STOWAGE COMPARTMENT AS REQUIRED.
